# SDR ASAA2019100191865

- Difficulty date: September 14, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 63,620 hours, 30,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75012
- Condition: Corroded
- Location: Bs 792-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK CORRODED BETWEEN STA 792 TO STA 827 AT RBL 13.84. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS I.A.W. B737-700. S.R.M. 53-00-53-1A-2. REPAIRED AFT PIT CARGO TRACK BETWEEN STA 792 TO STA 827 RBL 13.84 I.A.W. B737-700 S.R.M. 53-00-53-2R-3 W: 1.00 O: .07 R: .062 L: 12.00 D: .008.
